# SDR CALA2019030800364

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 74,254 hours, 28,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA STGR 39R HAS EVIDENCE OF SURFACE CORROSION AROUND PREVIOUS REPAIR FASTENERS BETWEEN FR59 AND FR60 - MKD. REF N/R:99833912 LOCATED, DRILLED AND INSTALLED NEW SPLICE ANGLE AT AFT CARGO COMP FR 59-60 USING P/N:2001T79511 IAW SRM 53-00-13 & 51-42-11, REMOVED & REINSTALLED FLOOR PNL 161AF FOR ACCESS IAW AMM 53-42-17. REF. N/R:99833912 ACCOMPLISHED RII INSPECTION.
